SCIENCE CHINA Information Sciences, Volume 65 , Issue 8 : 189201(2022) https://doi.org/10.1007/s11432-020-3187-8

Robust adaptive $H_\infty$ control for networked uncertain semi-Markov jump nonlinear systems with input quantization

More info
  • ReceivedSep 22, 2020
  • AcceptedFeb 5, 2021
  • PublishedMar 30, 2021


There is no abstract available for this article.


This work was supported by National Key RD Program of China (Grant No. 2018YFB1702802), Science Fund for Creative Research Groups of the National Natural Science Foundation of China (Grant No. 61621002), NSFC-Zhejiang Joint Fund for the Integration of Industrialization and Informatization (Grant No. U1709203), and Zhejiang Provincial Natural Science Foundation of China (Grant No. LZ19F030002).


[1] Zong G, Li Y, Sun H. Composite anti-disturbance resilient control for Markovian jump nonlinear systems with general uncertain transition rate. Sci China Inf Sci, 2019, 62: 022205 CrossRef Google Scholar

[2] Dong S L, Liu M Q, Wu Z G, et al. Observer-based sliding mode control for Markov jump systems with actuator failures and asynchronous modes. IEEE Trans Circuits Syst II-Express Briefs, DOI: 10.1109/TCSII.2020.3030703, in press. Google Scholar

[3] Huang J, Shi Y. Stochastic stability and robust stabilization of semi-Markov jump?linear systems. Int J Robust NOnlinear Control, 2013, 23: 2028-2043 CrossRef Google Scholar

[4] 2-0Int J Robust NOnlinear Control 1996, 6: 1015--1022. Google Scholar

[5] Minyue Fu , Lihua Xie . The sector bound approach to quantized feedback control. IEEE Trans Automat Contr, 2005, 50: 1698-1711 CrossRef Google Scholar

[6] Li H, Shi P, Yao D. Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults. IEEE Trans Automat Contr, 2017, 62: 1933-1939 CrossRef Google Scholar